Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 239, Number 1, 2018

Editorial Board
pp. ii-ii(1)

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

On Li–Yorke and distributionally chaotic direct sum operators
pp. 35-45(11)
Authors: Yin, Zongbin; He, Shengnan; Huang, Yu

Favourites:
ADD
Favourites:
ADD

A note on the topology of irreducible SO(3)-manifolds
pp. 81-91(11)
Author: Konstantis, Panagiotis

Favourites:
ADD

Shift maps and their variants on inverse limits with set-valued functions
pp. 92-114(23)
Authors: Kawamura, Kazuhiro; Kennedy, Judy

Favourites:
ADD

Products of H-separable spaces in the Laver model
pp. 115-119(5)
Authors: Repovš, Dušan; Zdomskyy, Lyubomyr

Favourites:
ADD

The relationship of generalized manifolds to Poincaré duality complexes and topological manifolds
pp. 126-141(16)
Authors: Hegenbarth, Friedrich; Repovš, Dušan

Favourites:
ADD

On the quotient shapes of topological spaces
pp. 142-151(10)
Authors: Uglešić, Nikica

Favourites:
ADD

Characterizing slices for proper actions of locally compact groups
pp. 152-159(8)
Author: Antonyan, Sergey A.

Favourites:
ADD

Monotone-light factorizations in coarse geometry
pp. 160-180(21)
Authors: Dydak, Jerzy; Weighill, Thomas

Favourites:
ADD

Extension properties of asymptotic property C and finite decomposition complexity
pp. 181-190(10)
Authors: Beckhardt, Susan; Goldfarb, Boris

Favourites:
ADD

Local and end deformation theorems for uniform embeddings
pp. 191-225(35)
Author: Yagasaki, Tatsuhiko

Favourites:
ADD

Asymptotic dimension of coarse spaces via maps to simplicial complexes
pp. 226-233(8)
Authors: Cencelj, M.; Dydak, J.; Vavpetič, A.

Favourites:
ADD

Some anomalous examples of lifting spaces
pp. 234-243(10)
Authors: Conner, Gregory R.; Herfort, Wolfgang; Pavešić, Petar

Favourites:
ADD

On a problem of Akin and Carlson on dense orbits and transitivity
pp. 244-250(7)
Authors: Fedeli, Alessandro; Le Donne, Attilio

Favourites:
ADD

The shape of the Julia set of an expanding rational map
pp. 251-273(23)
Authors: Extremiana Aldana, José Ignacio; Hernández Paricio, Luis Javier; Rivas Rodríguez, María Teresa

Favourites:
ADD

Beyond Lebesgue and Baire IV: Density topologies and a converse Steinhaus–Weil theorem
pp. 274-292(19)
Authors: Bingham, N.H.; Ostaszewski, A.J.

Favourites:
ADD

Cell structures and topologically complete spaces
pp. 293-307(15)
Authors: Dębski, Wojciech; Tymchatyn, E.D.

Favourites:
ADD

Warsaw discs and semicomputability
pp. 308-323(16)
Authors: Iljazović, Zvonko; Pažek, Bojan

Favourites:
ADD

Extensional maps and approximate inverse limits
pp. 324-336(13)
Authors: Lynam, Matthew; Rubin, Leonard R.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more